# SDR 08FDEA04249

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misaligned
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM , BS 1600 LBL 25.45 HAS MISDRILLED HOLES. REMOVED DAMAGED AREA OF FLOOR , REMOVED STIFFENER, FABRICATED NEW PART, ANGLE SHIMS AND STRAPS IAW SRM 53-00-51. TREATED AND PRIMES NEW PARTS, INSTALLED FABRICATED PARTS IAW SRM 51-40-02. THIS IS A CATEGORY "A" REPAIR , " MAJOR REPAIR".
